I used to suffer with ibs but after coming off birth control pill it improved massively. My stomach has really not been a problem for me recently but I began suffering with horrible anxiety. I have been put on Prozac after Effexor made no difference to my anxiety but in just one week all those old horrible ibs symptoms have come back. Do I have to choose between sick stomach and anxiety? Will these symptoms go away as the medication begins to work? Very hard trying to ride out this settling in period. Any similar reports and improvements appreciated!
I have been taking Prozac for anxiety for 1 week and brought back old ibs for me. Will this go?
- 17 Jan 2015 by carolinka11
- 17 January 2015
- prozac, depression, irritable bowel syndrome, anxiety, birth control, panic disorder, generalized anxiety disorder, anxiety and stress, stomach, birth control pills, pill
Common side effects of Prozac can be, but are not limited to:
"upset stomach, loss of appetite, nausea, vomiting, diarrhea;"
Let your doctor know you are having these problems and see how he wants to handle it. I too suffer from IBS, it's a guessing game sometimes as to what will cause a flare up. Sometimes it's just the worry over taking a new medication. But it's best to let your doctor know.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2011 • 3 answers
Posted 16 Dec 2013 • 2 answers
Posted 24 Mar 2015 • 5 answers
Posted 30 Apr 2015 • 4 answers
Posted 10 Feb 2018 • 1 answer